# SDR HNAA0700100

- Difficulty date: May 8, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 47,703 hours, 52,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CV607X240INEXT
- Part serial: 3554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STRINGER 31 FWD OF X202.  STRINGER 31 FWD OF X202 REPAIRED AS PER RD-8-53-1243.
